# SDR YV3R2019012200028

- Difficulty date: February 19, 2019
- Submitted: February 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N445AP
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11607
- Aircraft time: 2,382 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: B2475
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR MOTOR WAS MALFUNCTIONING.
